Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 451627, 8 pages
http://dx.doi.org/10.1155/2015/451627
Research Article

A Convex-Risk-Measure Based Model and Genetic Algorithm for Portfolio Selection

1International Business School, Shaanxi Normal University, Xi’an 710119, China
2School of Mathematics and Statistics, Xidian University, Xi’an 710071, China
3School of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710119, China

Received 19 August 2014; Accepted 8 October 2014

Academic Editor: Yuping Wang

Copyright © 2015 Weijia Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weijia Wang, Jie Hu, and Ning Dong, “A Convex-Risk-Measure Based Model and Genetic Algorithm for Portfolio Selection,” Mathematical Problems in Engineering, vol. 2015, Article ID 451627, 8 pages, 2015. doi:10.1155/2015/451627